English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Gravitational Radiation Instability in Rotating Stars

Schutz, B. F., & Friedman, J. L. (1975). Gravitational Radiation Instability in Rotating Stars. The Astrophysical Journal, 199, L157-L159. doi:10.1086/181872.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-7431-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-7435-5
Genre: Journal Article

Files

show Files
hide Files
:
schutz_60518.pdf (Any fulltext), 274KB
Name:
schutz_60518.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Schutz, Bernard F.1, 2, Author              
Friedman, John L.3, Author
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, ou_24013              
2External Organizations, Department of Physics, Yale University, New Haven, Connecticut, ou_persistent22              
3External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 1975-08-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 60518
DOI: 10.1086/181872
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Astrophysical Journal
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Chicago, IL : University of Chicago Press for the American Astronomical Society
Pages: - Volume / Issue: 199 Sequence Number: - Start / End Page: L157 - L159 Identifier: ISSN: 0004-637x